# SDR SWIA201229869

- Difficulty date: March 3, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 24,354 hours, 20,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY POD LIGHTS ARE OUT.  (FLT 5513)  REPLACED NR 4 BATTERY CHARGER AND EMERGENCY LIGHT BATTERY PACK.  P/N: AD 2013-1A, S/N OFF: 77256.
